Author Topic: N/m  (Read 396 times)

[Buddie]

N/m
« on: February 19, 2022, 04:53:02 am »
N/m*
« Last Edit: April 19, 2022, 12:25:37 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tried a Valium crossover, felt worse than ever.
« Reply #1 on: February 19, 2022, 04:58:54 am »
Quote
Did anyone else have bad reactions to Valium? I guess Iím just wondering if itís just me. I only took it at night for 4 days. 10 mgs of Valium and the 0.5 mgs of Xanax.

Nope. I crossed over from another short-acting drug -- Ativan -- to Valium, following Ashton's c/o schedule. It was a great relief to me to get some valium on board as the interdose w/ds from Ativan were killing me.

I haven't heard of those particular reactions  to valium. Odd that they occurred so soon. But everyone's different. It's good you have  a supportive psych who will supervise a slow xanax taper.

Best to you,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tried a Valium crossover, felt worse than ever.
« Reply #2 on: February 19, 2022, 11:49:47 am »
I'm sorry the diazepam crossover isn't working as you had hoped [...] - some members do okay with it and some seem not to.  I hope you and your doc work together to find something more comfortable for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tried a Valium crossover, felt worse than ever.
« Reply #3 on: February 19, 2022, 04:08:30 pm »
matcha, I'm sorry if I sounded condescending. That certainly wasn't my intent. I was just puzzled. None of my buddies reported s/x like yours, so I was surprised. Of course your reactions are "valid" . . . they're what you felt. Valium sedated me, and it took a while for me to feel those effects. Clearly it didn't do the same for you. I'm sorry.

Hope you feel better.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tried a Valium crossover, felt worse than ever.
« Reply #4 on: February 19, 2022, 07:43:03 pm »
Did anyone else have bad reactions to Valium? I guess Iím just wondering if itís just me. I only took it at night for 4 days. 10 mgs of Valium and the 0.5 mgs of Xanax.
Hi [...], sorry to hear about your reaction to the Valium. My crossover went ok but did feel very sedated like [...] mentioned. When I finished the crossover the sedation wore off and I stabilized I did have sxs from switching from the Ativan during that period. But once crossed after 3 weeks I stabilized. Iíve read a out other bbs not taking well to Valium but also Iíve read that the conversion tables can vary and that the accuracy can vary from person to person. Valium also takes time to build up also. I wonder if your reaction could possibly be due to the updose 2 weeks ago and then the reduction during the crossover. Itís a shame it didnít work since Valium with its long half life has been a lot smoother to taper than fast acting Ativan or Xanax. I hope things get better for you with your Xanax taper,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.